# SDR MWEA99520

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99118781
- Condition: Cracked
- Location: Bs 976
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 976 IS CRACKED AT INTERCOSTAL.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER.
